The Annals of Mathematical Statistics

A Note on Exchangeable Processes with States of Finite Rank

S. W. Dharmadhikari

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2207-2208.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697301

Digital Object Identifier
doi:10.1214/aoms/1177697301

Zentralblatt MATH identifier
0192.54501

JSTOR
links.jstor.org

Citation

Dharmadhikari, S. W. A Note on Exchangeable Processes with States of Finite Rank. Ann. Math. Statist. 40 (1969), no. 6, 2207--2208. doi:10.1214/aoms/1177697301. https://projecteuclid.org/euclid.aoms/1177697301


Export citation